# SDR DL76L091160

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 62,700 hours, 9,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK CHARGER CHECKS GOOD.
